MathSciNet Relay Station
MathSciNet bibliographic data
MR2597970 (2011b:93138) 93E35 (93C55)
Shi, Y.; Fang, H.; Yan, M. Kalman filter-based adaptive control for networked systems with unknown parameters and randomly missing outputs. Internat. J. Robust Nonlinear Control 19 (2009), no. 18, 1976–1992.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement